# SDR SWAA2021072981050

- Difficulty date: May 26, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY THRESHOLD SUBWEB AT B.S. 440-494; R.B.L. 28; W.L. 154. / REMOVED DAMAGED FWD CARGO BAY THRESHOLD SUBWEB LOCATED; DRILLED; COUNTER SUNK NEW SUBWEB THRESHOLD. INSTALLED NEW FWD CARGO BAY SUBWEB THRESHOLD IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08 DWG #143A8330 7191U 01JUN20
